RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1957, Volume 41(83), Number 3, Pages 257–276 (Mi msb5025)  

On integral representation and expansion in generalized Taylor series of entire functions of several complex variables

M. M. Dzhrbashyan


Full text: PDF file (1269 kB)

Bibliographic databases:
Received: 19.12.1955

Citation: M. M. Dzhrbashyan, “On integral representation and expansion in generalized Taylor series of entire functions of several complex variables”, Mat. Sb. (N.S.), 41(83):3 (1957), 257–276

Citation in format AMSBIB
\Bibitem{Dzh57}
\by M.~M.~Dzhrbashyan
\paper On integral representation and expansion in generalized Taylor series of entire functions of several complex variables
\jour Mat. Sb. (N.S.)
\yr 1957
\vol 41(83)
\issue 3
\pages 257--276
\mathnet{http://mi.mathnet.ru/msb5025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=88557}
\zmath{https://zbmath.org/?q=an:0148.31803|0136.06904}


Linking options:
  • http://mi.mathnet.ru/eng/msb5025
  • http://mi.mathnet.ru/eng/msb/v83/i3/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:347
    Full text:133

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019